# SDR IPXA2024030630467

- Difficulty date: February 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC1991502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H WING O/B FLAP O/B AFT HINGE DUE TO HEAVY CORROSION REMOVE AND REPLACE OUTBOARD SUPPORT HINGE ASSEMBLY P/N ARC1991-502 PER CMM 57-52-04.
